# SDR AU001080

- Difficulty date: November 12, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Namer AT6D
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: AN40043
- Condition: Contaminated
- Location: Fuel Selector/Sh
- Component: Fuel Selector/Sh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR STIFF IN OPERATION. SUSPECT CAUSED BY CONTAMINATED FUEL.  (X)
